# SDR CA090502004

- Difficulty date: April 26, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- Engine time: 16,591 hours, 14,612 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 38004883
- Condition: Seized
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT, FLT CREW REPORTED TOILET SMOKE (W) MSG POSTED. COPLIED WITH QRH AND RETURNED TO DEPARTURE. TOILET SMOKE MSG EXTINGUISHED AFTER COMPLETION OF QRH CHECK.  APU ASSY REPLACED AND OPS CHECKED. NO FUTHER DEFECTS NOTED.  APU ASSY 3800488-3 P-1012 SEIZED.
